Christoffel functions on Jordan curves with respect to measures with jump singularity

Danka, Tivadar: Christoffel functions on Jordan curves with respect to measures with jump singularity.
Jaen Journal on Approximation, 7 (2). pp. 263-289. ISSN 1889-3066 (2015)

[img] Text
T. Danka - Christoffel functions on Jordan curves with respect to measures with jump singularity.pdf - Published Version
Restricted access: Registered users only

Download (758kB)
Item Type: Article
Journal or Publication Title: Jaen Journal on Approximation
Date: 2015
Volume: 7
Number: 2
Page Range: pp. 263-289
ISSN: 1889-3066
Publisher: Universidad de Jaen Campus Las Lagunillas
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3077486
Date Deposited: 2016. Jul. 28. 10:55
Last Modified: 2019. Jul. 15. 10:41
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7490

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year